# SDR C2XA99CL090

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32144143
- Condition: Failed
- Location: Left Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE-GRR - FLT 3069 - THE CREW REPORTED SMOKE FROM THE F/O'S SIDE PANEL.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK VALVE IAW EMB120 MM 21-50-01 AND PERFORMED OPERATIONAL CHECKS IAW EMB120 MM 21-50-00, NO DEFECTS WERE NOTED.  (M)
